On the predictable representation property for super-processes
Séminaire de probabilités de Strasbourg, Tome 29 (1995), pp. 108-116.
@article{SPS_1995__29__108_0,
     author = {Overbeck, Ludger},
     title = {On the predictable representation property for super-processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {108--116},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     zbl = {0831.60055},
     mrnumber = {1459452},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1995__29__108_0/}
}
TY  - JOUR
AU  - Overbeck, Ludger
TI  - On the predictable representation property for super-processes
JO  - Séminaire de probabilités de Strasbourg
PY  - 1995
DA  - 1995///
SP  - 108
EP  - 116
VL  - 29
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1995__29__108_0/
UR  - https://zbmath.org/?q=an%3A0831.60055
UR  - https://www.ams.org/mathscinet-getitem?mr=1459452
LA  - fr
ID  - SPS_1995__29__108_0
ER  - 
Overbeck, Ludger. On the predictable representation property for super-processes. Séminaire de probabilités de Strasbourg, Tome 29 (1995), pp. 108-116. http://www.numdam.org/item/SPS_1995__29__108_0/

[D] D.A. Dawson, Measure-valued Markov processes. P.L. Hennequin (ed.), Ecole d'Eté de Probabilité de Saint Flour XXI 1991, L.N.M. 1541. Springer, Berlin (1993). | MR 1242575 | Zbl 0799.60080

[EP1] S.N. Evans, E.A. Perkins. Measure-valued branching diffusions with singular interactions. Canad. J. Math. 46 (1), 120-168 (1994). | MR 1260341 | Zbl 0806.60039

[EP2] S.N. Evans, E.A. Perkins. Explicit stochastic integral representation for historical functionals. Preprint (1994). | MR 1379168

[JS] J. Jacod, A.N. Shirayaev. Limit theorems for stochastic processes. Springer, Berlin (1987). | MR 959133 | Zbl 0635.60021

[JY] J. Jacod, M. Yor. Étude des solutions extrémales et représentation intégrale des solutions pour certains problàmes de martingales. Probab. Theory Relat. Fields 38, 83- 125 (1977). | MR 445604 | Zbl 0346.60032

[P] E.A. Perkins. On the martingale problem for interactive measure-valued branching diffusions. To appear in Mem. Amer. Math. Soc. | MR 1249422 | Zbl 0823.60071

[Pr] P. Protter. Stochastic Integration and Differential Equation. Springer, Berlin (1990). | MR 1037262 | Zbl 0694.60047

[RW] L.C.G. Rogers, J.B. Walsh. Local time and stochastic area integrals. The Annals of Probability 19, 457-482 (1991). | MR 1106270 | Zbl 0729.60073

[W] J.B. Walsh. An introduction to stochastic partial differential equation. In: P.L. Hennequin (ed.), Ecole d'Eté de Probabilité de Saint Flour XIV 1984, L.N.M. 1180, 265-439. Springer, Berlin (1986). | MR 876085 | Zbl 0608.60060